# SDR SWAA001345

- Difficulty date: July 23, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 48,885 hours, 49,630 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8012404
- Part serial: 724635
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF MODERATE TO SEVERE VIBRATION NOTED.  C/W ACFT VIBRATION CONDITION INSP, FOUND RT A/C PACK TURBO FAN FAILURE.  REMOVED AND REPLACED SAME PER MM.
